Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I finished my accutane a good deal of months ago, but still get pimples and whiteheads regularly. Although they are not as bad of breakouts as prior to accutane, they still come back all the time and I can't figure out howto get rid of them ... any ideas? Thanks in advance for all of your help!

I wasnt sure which section to post this in so I posted in a few...

Share this post


Link to post
Share on other sites

Same deal here. I went through a course of Accutane with all the BS side effects and crap and my acne just came back. I'm pissed, what a waste of time and money.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×